Research Repository

Extensions of the Hermite-Hadamard inequality for r-preinvex functions on an invex set

Hwang, DY and Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2017) Extensions of the Hermite-Hadamard inequality for r-preinvex functions on an invex set. Bulletin of the Australian Mathematical Society, 95 (3). 412 - 423. ISSN 0004-9727

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: extended mean inequality; convex function; preinvex function; invex function
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 25 Feb 2018 23:07
Last Modified: 19 Aug 2019 06:40
URI: http://vuir.vu.edu.au/id/eprint/35676
DOI: https://doi.org/10.1017/S0004972716001374
ePrint Statistics: View download statistics for this item
Citations in Scopus: 4 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar